# SDR YENA2025072500766

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,848 hours, 1,757 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Band
- Condition: Damaged
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) "DURING REMOVAL OF FAN AIR VALVE FOUND "V" BAND DAMAGED REF IPC 36-22-86-40 ITEM #340; REPLACED V BAND ON FAN AIR VALVE I/A/W 36-11-54 LEAK & OPS CHK OK A/C OK FOR SERVICE."
